American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Jae Choon Cha. The structure of the rational concordance group of knots. Memoirs of the AMS 189 (2007) MR 2343079.
Book volume table of contents

[2] Jae Choon Cha and Ki Hyoung Ko. Signature invariants of covering links. Trans. Amer. Math. Soc. 358 (2006) 3399-3412. MR 2218981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Desmond Sheiham. Invariants of boundary link cobordism. Memoirs of the AMS 165 (2003) MR 1997849.
Book volume table of contents

[4] Charles Livingston. New examples of non--slice, algebraically slice knots. Proc. Amer. Math. Soc. 130 (2002) 1551-1555. MR 1879982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Christopher K. McCord. Bifurcations of the Hill's region in the three body problem. Proc. Amer. Math. Soc. 127 (1999) 2135-2142. MR 1487328.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jae Choon Cha and Ki Hyoung Ko. On equivariant slice knots. Proc. Amer. Math. Soc. 127 (1999) 2175-2182. MR 1605928.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Katura Miyazaki. Band-sums are ribbon concordant to the connected sum. Proc. Amer. Math. Soc. 126 (1998) 3401-3406. MR 1451821.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] David Miller. Noncharacteristic embeddings of the $n$-dimensional torus in the $(n+2)$-dimensional torus . Trans. Amer. Math. Soc. 342 (1994) 215-240. MR 1179398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Masahico Saito. A note on cobordism of surface links in $S\sp 4$ . Proc. Amer. Math. Soc. 111 (1991) 883-887. MR 1087008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ki Hyoung Ko. Seifert matrices and boundary link cobordisms . Trans. Amer. Math. Soc. 299 (1987) 657-681. MR 869227.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] L. Smolinsky. Doubly sliced knots which are not the double of a disk . Trans. Amer. Math. Soc. 298 (1986) 723-732. MR 860389.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] T. D. Cochran and W. B. R. Lickorish. Unknotting information from $4$-manifolds . Trans. Amer. Math. Soc. 297 (1986) 125-142. MR 849471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Daniel Ruberman. Doubly slice knots and the Casson-Gordon invariants . Trans. Amer. Math. Soc. 279 (1983) 569-588. MR 709569.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1